RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 22–31 (Mi de8906)  

Ordinary Differential Equations

Some estimates for root functions of a matrix differential operator with a diagonal-matrix eigenvalue

A. V. Dyadechko

Lomonosov Moscow State University

Full text: PDF file (1461 kB)

English version:
Differential Equations, 1996, 32:1, 22–31

Bibliographic databases:
UDC: 517.984.5
Received: 25.10.1995

Citation: A. V. Dyadechko, “Some estimates for root functions of a matrix differential operator with a diagonal-matrix eigenvalue”, Differ. Uravn., 32:1 (1996), 22–31; Differ. Equ., 32:1 (1996), 22–31

Citation in format AMSBIB
\Bibitem{Dya96}
\by A.~V.~Dyadechko
\paper Some estimates for root functions of a matrix differential operator with a diagonal-matrix eigenvalue
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 22--31
\mathnet{http://mi.mathnet.ru/de8906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432945}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 22--31


Linking options:
  • http://mi.mathnet.ru/eng/de8906
  • http://mi.mathnet.ru/eng/de/v32/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019